On univalent functions in some Möbius invariant spaces : Journal für die reine und angewandte Mathematik (Crelles Journal)

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

On univalent functions in some Möbius invariant spaces

Juan Jesús Donaire / Daniel Girela / Dragan Vukotic

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2002, Issue 553, Pages 43–72, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2002.102, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Venancio Álvarez, M. Auxiliadora Márquez, and Dragan Vukotić
Arkiv för matematik, 2004, Volume 42, Number 2, Page 205
[2]
Fernando Pérez-González and Jouni Rättyä
Abstract and Applied Analysis, 2011, Volume 2011, Page 1
[3]
K.L. Avetisyan
Complex Variables and Elliptic Equations, 2013, Volume 58, Number 2, Page 185
[4]
Petros Galanopoulos, Daniel Girela, and Rodrigo Hernández
Journal of Geometric Analysis, 2011, Volume 21, Number 3, Page 665

Comments (0)

Please log in or register to comment.